Doctor insights on:
What does severe trigonitis within the bladder with severe squamous metaplasia, severe erythema with moderate trabeculation mean after a cystoscopy?
What did urologist-s: Did you not ask your doctor who did the cystoscopy? The report simply says something is going on inside the bladder. It is inflammatory in nature, and it is not cancerous. It will require follow up cystoscopy on the squamous metaplasia which is a sign of chronic irritation? Obstruction? ...Read more
Red skin is a symptom in which part or all of a person's skin is redder than normal. Redness is usually caused by increased blood (red colored) in the reddened area. Increased blood flow can be due to allergies, inflammation, infection, hormonal changes, nerve problems, ...Read more
Had an endoscopy done with findings : moderately severe esophagitis, erythema, 4mm sessile polyp chronic gastritis, neg h pylori, naus, up GI pain, ??
A few things: Beta blockers or pills which slowed down your heart are sometimes used. A medicine called Clonidine is next.Behavioral therapy to decrease your anxiety is another option. Surgery is the final option when nothing else works. A dermatologist who specializes immunologic problems can be found at most major medical centers. ...Read more
I have a severe reaction to fluclonazole (erythema multiforme) are there any meds i can take for thrush that don't come the same drug family?
Had chronic erythema nodosum. Now having wrist pain. Severe and shoots up arm. Fingers curling to palm? Possible sacroidosis?
Yes: If you have lymph nodes visible on chest x-ray or palpable, they maybe worth sampling and an angiotensin-converting enzyme assay ordered as well. This is a reasonable part of the workup for longstanding erythema nodosum. There are several other possibilities and I am glad you are taking a proactive approach to your health. ...Read moreSee 2 more doctor answers
Large hiatal hernia with moderate to severe gastroesophageal reflex disease with erythema and ulceration in the lower and mid third of the esophagus?
Take Precautions: With that kind of esophageal damage, your dr should have you on reflux medications. You should also have planned follow ups to be sure the treatment is working and the ulcerations are resolving. You should also discuss long term treatment options ( medication, surgery). ...Read moreSee 1 more doctor answer